On a generic class of Lévy-driven vacation models

O.J. Boxma, O. Kella, M.R.H. Mandjes

Research output: Contribution to journalArticleAcademicpeer-review

6 Citations (Scopus)


This article analyzes a generic class of queuing systems with server vacation. The special feature of the models considered is that the duration of the vacations explicitly depends on the buffer content evolution during the previous active period (i.e., the time elapsed since the previous vacation). During both active periods and vacations, the buffer content evolves as a Lévy process. For two specific classes of models, the Laplace–Stieltjes transform of the buffer content distribution at switching epochs between successive vacations and active periods, and in steady state, is derived.
Original languageEnglish
Pages (from-to)1-12
JournalProbability in the Engineering and Informational Sciences
Issue number1
Publication statusPublished - 2010


Dive into the research topics of 'On a generic class of Lévy-driven vacation models'. Together they form a unique fingerprint.

Cite this